MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in right iliac artery.A 150/30 renegade stc-18 was selected for use in abdominal aortic aneurysm.During unpacking, it was noted that the catheter was fractured.The catheter surface was flushed and the carrier tube was hydrated a few seconds prior to removing the device from the carrier tube.There was no resistance felt during removal of the catheter from the carrier tube.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Returned product consisted of a renegade stc catheter in two pieces.The device was returned in the hoop.The hoop was flushed in order to remove the device for analysis.Analysis of the tip and shaft included microscopic and visual inspection.Inspection revealed a complete shaft separation located 45.4cm from the strain relief.Inspection of the rest of the device found no other damage or irregularities.The reported fracture was confirmed.
 
Event or Problem Description

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9152010
Report Number2134265-2019-11919
Device Sequence Number11414868
Product Code DQO
UDI-Device Identifier08714729444510
UDI-Public08714729444510
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0022652937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight40